zbMATH — the first resource for mathematics

On elongations of totally projective \(p\)-groups by \(p^{\omega+n}\)-projective \(p\)-groups. (English) Zbl 0509.20038

20K10 Torsion groups, primary groups and generalized primary groups
20K99 Abelian groups
20K27 Subgroups of abelian groups
20K25 Direct sums, direct products, etc. for abelian groups
Full Text: EuDML
[1] J. Dieudonné: Sur les \(p\)-groupes abéliens infinis. Portugaliae Math. 11 (1952), 1 - 5. · Zbl 0046.02001
[2] L. Fuchs: Infinite Abelian Groups, Vol. I. -II. Academic Press (1970) · Zbl 0209.05503
[3] L. Fuchs: On \(p^{\omega +n}\)-projective abelian \(p\)-groups. Publicationes Math. Debrecen 23 (1976), 309-313.
[4] L. Fuchs, J. M. Irwin: On \(p^{\omega +1}\)-projective \(p\)-groups. Proc. London Math. Soc. 30 (1975), 459-470. · Zbl 0324.20059 · doi:10.1112/plms/s3-30.4.459
[5] P. Hill: On the classification of abelian groups. · Zbl 0535.20031 · doi:10.1007/BF01159160 · eudml:173606
[6] R. J. Nunke: Uniquely elongating modules. Symposia Math. 13 (1974), 315-330. · Zbl 0338.20018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.